COMPARE OUR PRODUCTS

SEE SIDE-BY-SIDE WHAT PANADOL PRODUCT IS RIGHT FOR YOU AND YOUR FAMILY.

Add all Products

Back to Products

PRODUCT

TYPE OF PAIN

FORMAT

AGE RANGE

BENEFITS

panadol-extra-caplets

Panadol Extra

Remove

Headache,Toothache,
Migraine,Fever,
Period Pain,General

Tablets

12+ Years

The active ingredients in Panadol Extra provide upto 37% more powerful pain relief than standard paracetamol

panadol-advance-with-optizorb-caplets

Panadol Advance

Remove

Headache, General 

Tablets

6+ Years

Starts to release its medicine in as little as 5 minutes

panadol-actifast

Panadol Actifast

Remove

Headache, General 

Tablets

12+ Years

Absorbed twice as fast as standard paracetamol tablets

panadol-night

Panadol Night

Remove

Headache, Period Pain,
Backache,General 

Tablets

12+ Years

Provides pain relief so you can have a good nigh'ts sleep

panadol-joint-caplets

Panadol Joint

Remove

Joint Pain,
Pain of Osteoarthritis

Tablets

12+ Years

Provides long lasting relief from joint pain for upto 8 hours

panadol-cold-n-flu-day

Panadol Cold + Flu Day

Remove

Cold & Flu

Tablets

12+ Years

Day time relief from cold and flu symptoms

panadol-cold-n-flu

Panadol Cold + Flu

Remove

Cold & Flu

Caplets

12+ Years

Night time relief from cold and flu symptoms

panadol-cold-n-flu-all-in-one

Panadol Cold + Flu All in One

Remove

Cold & Flu 

Tablets

12+ Years

Provides relief from cold & flu symptoms and chesty cough

panadol-hot-lemon-and-honey

Panadol Cold + Flu Hot Lemon & Honey

Remove

Cold & Flu

Caplets

12+ Years

Fast acting relief from cold and flu symptoms

panadol-sinus-caplets

Panadol Sinus

Remove

Sinus Pain

Caplets

12+ Years

Provides relief from sinus pain, nasal congestion and headache

panadol-baby-n-infant-suspension

Panadol Baby & Infant 

Remove

Toothache, Fever, General

Liquid

3 months- 5 Years

Effective relief from pain and fever for children, 3 months to 5 years

panadol-childrens-elixir

Children's Panadol (5-12 years) Elixir

Remove

Toothache, Fever, General

Liquid

5-12 Years

Effective relief from pain and fever for children, 5 to 12 years

Panadol Advance with OptizorbTM Caplets

9 Similar Products

COMPARE

VIEW COMPARE LIST count

ADDED

Panadol Advance with OptizorbTM Caplets

Panadol Advance is an advanced formulation of paracetamol that contains Optizorb™. Unlike some pain relievers that can sit in your stomach, Panadol Advance with Optizorb starts to release its medicine in as little as 5 minutes – and still has the safety profile you trust from Panadol.

Panadol Advance is gentle on stomach when used as directed

Overview

Panadol Advance is used for fast and effective relief of:

  • Headaches, including Migraine
  • Muscle Aches and Pains
  • Joint/Osteoarthritis
  • Period Pain
  • Toothaches
  • Sore Throat

Panadol Advance also relieves fever.

Directions

Adults (including the elderly) and children aged 12 years and over:

  • Oral administration only.
  • 1 - 2 tablets to be taken every 4-6 hours, as required.
  • Maximum daily dose: 4000mg.
  • Do not exceed the stated dose. Should not be used with other paracetamol-containing products.

Children aged 6 - 11 years:

  • Half to one tablet every 4-6 hours as required.
  • Maximum daily dose 60mg/kg presented in divided doses of 10-15 mg/kg throughout the 24-hour period.
  • Do not exceed the stated dose. Should not be used with other paracetamol-containing products.
  • Maximum duration of continued use without medical advice: 3 days.

Not recommended for children under 6 years of age.

Active Ingredient

Each tablet contains:

  • 500mg Paracetamol

Warnings & Precautions (see label for full list)

  • Always read the label. Use only as directed. For the relief of pain and fever. Incorrect use could be harmful.
  • Should not be taken with other products containing paracetamol at the same time.
  • Do not take this medicine if you are allergic to paracetamol or any other ingredient in this product
  • If symptoms persist, please consult your doctor or pharmacist.
  • If you have any liver or kidney problems, please consult your doctor before taking Panadol.
  • If you have glutathione depleted states such as sepsis, please consult your doctor before taking Panadol
  • Keep out of sight and reach of children.
  • Paracetamol overdose may cause liver failure. Immediate medical management is required in the event of an overdose, even if symptoms of overdose are not present.
  • Prolonged daily use of paracetamol with warfarin and other coumarins used to thin the blood may increase the risk of bleeding; consult your doctor before taking these medicines together. Occasional doses of paracetamol have no significant effect.
  • For full information about the product,refer to the product insert leaflet.